# SDR SWAA2025051456875

- Difficulty date: April 25, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75.<[01] REMOVED AND REPLACED NEW PANEL BREAK ASSY P/N 143A5240-63 LOT 1602100-2 AT STA 540; BL 0 TO LBL 24.75 IAW SRM 51-40-02-0G-0 AND DWG 143A0060 REV: -.;[02] UPDATED MEASUREMENTS TABLE;[03] COMPLETE
